I too am on Armour, I'm going to have my blood drawn, and this time I'm not going to take my Armour before the test. Did you take your meds before your test? if so maybe thats why your T3 was high. Also do you split your med ? Like 1/2 in the am and 1/2 in the afternoon? I feel lots better doing it this way, otherwise I feel very hyper in the am and dragging in the pm. debbie
It looks like you might be on too high a dose of Armour. I'd ask the same question, though: did you take your medication prior to the blood draw? If so, how long before? Because T3, as in Armour, is fast acting, taking the med prior to your blood draw would give you false high FT3. For this reason, it's recommended that med with T3 in them, not be taken prior to a blood draw.
It seems that people on desiccated hormones, tend to have lower FT4, but yours is really too low. It looks like you could possibly stand to drop the Armour dosage and add a bit of T4 only med, such as synthroid or generic levo.
Fatigue can apply to either hyper or hypo, so that one is hard to call, but the weight issue is pretty much hypo.